Thread: Post Cycle Gyno
08-05-2003, 05:51 PM #1New Member
- Join Date
- Aug 2003
Post Cycle Gyno
I read a few posts from guys saying they got gyno symptoms after finishing their cycle (sometimes a few months). Is this common? If it does occur, I assume you would still take Nolva to remedy. So is it important to have enough around for post-cycle problems?
And is there any problem taking nolva when you aren't using aas (ie. the situation above)?
Just want to be prepared and have enough supplies for any situation.
Thanks for the info.
08-06-2003, 12:36 AM #2
I've been around for AS for more years than I would like to admit and I have never seen anyone have problems months after their cycle. Most people run anti-e's through their cycle and though clomid PCT.
08-06-2003, 07:46 AM #3
you should be taking nolva PCT with clomid to begin with !
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)